# SDR SABA980010

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8102
- Aircraft serial: 162
- System (JASC): 3425 · Integrated Flight System
- Part: Gyro
- Part number: 7003360941
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5085 - ON FLT FROM CLT TO CVG, THE FIRST OFFICERS AHRS WENT OUT AND FLAGS WERE TRIGGERED.  CREW RESET CIRCUIT BREAKERS.  SYSTEM WAS STILL INOP.  AIRCRAFT RETURNED TO CHALLOTTE AND LANDED WITH NO OTHER PROBLEMS.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND A BAD AHRS GYRO.  REMOVED AND REPLACED GYRO.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
